MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX THICK

ACELL, INC. GENTRIX SURGICAL MATRIX THICK
Model Number PSMT2025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hernia (2240)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported abscess and hernia recurrence after initial placement of the acell device.The device was not explanted and is performing as expected.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.
 
Event or Problem Description
On 12/10/2020, acell, inc.Was notified that a gentrix device was debrided due to a hernia recurrence and abscess.The gentrix device was implanted on (b)(4) 2020 due to a ventral hernia.The gentrix was used in a onlay fascial repair without a drain.On (b)(6) 2020, the patient was shown to have hernia recurrence and fluid building.The surgeon reoperated and debrided area around gentrix device.The gentrix device was not explanted but debrided to allow for the bridging of the posterior fascia with another manufacturer's device, phasix.The gentrix device remains in place and is functioning as intended.

Brand Name
GENTRIX SURGICAL MATRIX THICK
Common Device Name
GENTRIX SURGICAL MATRIX THICK
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney drive
columbia MD 21046
MDR Report Key11121188
Report Number3005920706-2020-00012
Device Sequence Number19044068
Product Code FTM
UDI-Device Identifier00386190001554
UDI-Public(01)00386190001554(17)200831(10)013649
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/31/2020
Device Model NumberPSMT2025
Device Catalogue NumberPSMT2025
Device Lot Number013649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHASIX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR